# SDR DALA2016032102136

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON OUTER SKIN OF C3 DOOR.  DENTS ON OUTER SKIN WERE MEASURED ARE CONSIDERED ADJACENT THEREFORE ARE OUT LIMITS IAW SRM 53-04-1, PAR 7C DENTS ADJACENT WERE ATTENDED WITH ERA 543153-14, REV ORIGINAL.
